Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 44, NWS Birmingham, AL

December 10, 2023Lee County, Alabama

NWS Birmingham, AL issued this tornado warning at Dec 10, 2023, 4:38 AM CST for Lee County, Alabama. It was in force for 31 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 10, 2023, 4:38 AM CST (10:38 UTC)
Expired
Dec 10, 2023, 5:09 AM CST
In force
31 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lee County, AL

The radar

The Maxwell AFB radar (KMXX), 55 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 4:38 AM CSTTSTM WND DMG3 Nw Marvyn, ALCorrects previous tstm wnd dmg report from 3 NW Marvyn. Trees down along Lee County Road 39 between Lee Road 11 and U.S. Highway 51. Possible tornado.
Dec 10, 4:38 AM CSTTSTM WND DMG3 Nw Marvyn, ALCorrects previous tstm wnd dmg reports from 3 NW Marvyn. Trees down along Lee County Road 39 between Lee Road 11 and Alabama Highway 51. Possible tornado.
Dec 10, 4:38 AM CSTTSTM WND DMG3 Nw Marvyn, ALTrees down along Lee County Road 39 between Lee Road 11 and U.S. Highway 51. Possible tonrado.
Dec 10, 4:42 AM CSTTSTM WND DMG2 Ssw Beauregard, ALReports of possible structures damaged along Lee Road 11.
Dec 10, 4:42 AM CSTTSTM WND DMG3 Nne Marvyn, ALResident reports no damage to home but outdoor patio items were blown 20 to 100 feet away from their original location, knocked over some motorcycles wrapped shade sails around some trees. Event time was provided by the resident and aligns with radar estimate

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 12:58 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
441 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

957 
WFUS54 KBMX 101038
TORBMX
ALC081-101130-
/O.NEW.KBMX.TO.W.0044.231210T1038Z-231210T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
438 AM CST Sun Dec 10 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Eastern Lee County in east central Alabama...

* Until 530 AM CST.
    
* At 438 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Society Hill, or 9 miles southeast of Auburn,
  moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Auburn, Smiths, Smiths Station, Beauregard, Bleecker, Griffen Mill,
  Ladonia, Monterey Heights, and Marvyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3251 8500 3251 8506 3247 8507 3247 8533
      3242 8533 3241 8534 3241 8543 3250 8544
      3250 8549 3252 8547 3272 8512 3269 8512
      3266 8509 3265 8511 3263 8508 3262 8509
      3258 8507
TIME...MOT...LOC 1038Z 243DEG 42KT 3247 8540 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

25/Owen
3 follow-up statements
115 
WWUS54 KBMX 101046
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
446 AM CST Sun Dec 10 2023

ALC081-101130-
/O.CON.KBMX.TO.W.0044.000000T0000Z-231210T1130Z/
Lee AL-
446 AM CST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
SOUTHEASTERN LEE COUNTY...
    
At 446 AM CST, a severe thunderstorm capable of producing a tornado
was located over Griffen Mill, or 10 miles southeast of Opelika,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Auburn, Smiths, Smiths Station, Beauregard, Bleecker, Griffen Mill,
Ladonia, and Monterey Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3251 8500 3251 8506 3247 8507 3247 8533
      3246 8534 3245 8536 3247 8540 3250 8543
      3254 8544 3262 8521 3264 8516 3265 8513
      3265 8511 3263 8508 3262 8509 3258 8507
TIME...MOT...LOC 1046Z 242DEG 39KT 3251 8531 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

25/Owen
566 
WWUS54 KBMX 101056
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
456 AM CST Sun Dec 10 2023

ALC081-101130-
/O.CON.KBMX.TO.W.0044.000000T0000Z-231210T1130Z/
Lee AL-
456 AM CST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
SOUTHEASTERN LEE COUNTY...
    
At 456 AM CST, a severe thunderstorm capable of producing a tornado
was located over Bleecker, or near Smiths, moving northeast at 50
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Smiths, Smiths Station, Bleecker, Ladonia, and Monterey Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3251 8500 3251 8506 3247 8507 3247 8524
      3259 8528 3262 8521 3264 8516 3265 8513
      3265 8511 3263 8508 3262 8509 3258 8507
TIME...MOT...LOC 1056Z 243DEG 42KT 3256 8520 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

25/Owen
862 
WWUS54 KBMX 101109
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
509 AM CST Sun Dec 10 2023

ALC081-101118-
/O.CAN.KBMX.TO.W.0044.000000T0000Z-231210T1130Z/
Lee AL-
509 AM CST Sun Dec 10 2023

...THE TORNADO WARNING FOR SOUTHEASTERN LEE COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CST for southeastern
and east central Alabama.

LAT...LON 3251 8500 3251 8506 3247 8507 3247 8524
      3259 8528 3262 8521 3264 8516 3265 8513
      3265 8511 3263 8508 3262 8509 3258 8507
TIME...MOT...LOC 1107Z 243DEG 42KT 3263 8504 

$$

25/Owen

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 10, 2:46 AM CST, 1 hour 52 minutes earlier.

Area forecast discussion, Dec 10, 2:46 AM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
246 AM CST Sun Dec 10 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Monday)
Issued at 245 AM CST SUN DEC 10 2023

It has become fairly active over the past couple of hours. As of
230 AM the line of showers/storms are now well south of the
Interstate 20 corridor and will continue to push east through the
morning. The strongest activity right now in northeast Alabama.
There is also an increase in activity to our southwest. This may
merge as the activity reaches the Interstate 85 corridor. There
still is some storm fuels around that the activity can tap into,
so this will need to be monitored over the next few hours. With
said though the area of best instabilities are generally only in
the far southern sections. The line should push east of the area
by 8 AM and we should see some clearing during the afternoon and
into the evening hours. Dry conditions will be in place on Monday
as high pressure moves into the region.

16

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 245 AM CST SUN DEC 10 2023

High pressure will be in control of the Southeast and actually
much of the Eastern CONUS through Thursday into Friday. We will be
watching the storm system late Friday into Saturday. Much like
last the models are different in their solutions. The other
interesting thing of not is the 2 main solutions both
flipped/flopped the scenarios, so not only is there
inconsistencies in the solutions, but also run to run consistency
with an individual solution. So with that in mind will continue
with the 20 to 30 percent PoP for next weekend and see when and if
the models can come into a better agreement.

16

&&

.AVIATION...
(06Z TAFS)
Issued at 1105 PM CST SAT DEC 9 2023

Line of showers and storms are now push through the north and
west. As of 5z the line was at TCL and BHM and will impact the
rest of the north through 9 to 10z. Left over periods of rain
will then impact the area through 18 to 20z along with MVFR
conditions. MGM and TOI see the line of showers and storms begin
between 10 and 11z with the left over periods of rain through 23
to 00z. Winds will be switching from the SW to NW as the line goes
through the area. Winds later this morning and through the
afternoon will be 10 to 15 kts with higher gusts.

16

&&

.FIRE WEATHER...

Showers and thunderstorms will exit the area by late morning into
the afternoon. High pressure will build into the region tonight
and Monday. Min RHs this afternoon will be 55-65% west of I-65
and 65-80% east of I-65. A drier airmass will work into the area
Monday and Tuesday with RH values in the 30 to 45% range.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     50  25  51  24 /  70   0   0   0
Anniston    54  27  51  28 /  80   0   0   0
Birmingham  51  29  51  30 /  70   0   0   0
Tuscaloosa  50  29  54  30 /  60   0   0   0
Calera      52  28  52  29 /  70   0   0   0
Auburn      60  30  51  32 /  90  10   0   0
Montgomery  60  31  53  30 /  80   0   0   0
Troy        62  31  54  31 /  90  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...16
LONG TERM....16
AVIATION...16
Hazardous weather outlook, Dec 9, 11:03 AM CST, 17 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1103 AM CST Sat Dec 9 2023

ALZ011>015-017>050-102015-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1103 AM CST Sat Dec 9 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are possible late this afternoon through the overnight
hours. The storms could produce damaging winds, isolated tornadoes,
and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A few strong to severe thunderstorms are possible Sunday morning.
These storms could pose a threat of damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon and into Sunday morning.

In the hours before

Special weather statement, Dec 10, 1:02 AM CST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Birmingham AL
102 AM CST Sun Dec 10 2023

ALZ050-100730-
Barbour AL-
102 AM CST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BARBOUR COUNTY
THROUGH 130 AM CST...

At 101 AM CST, Doppler radar was tracking a strong thunderstorm near
Blue Springs State Park, or 8 miles south of Clio, moving northeast
at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blue Springs, Blue Springs State Park, and Texasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM CST for southeastern
Alabama.

&&

LAT...LON 3176 8537 3171 8533 3171 8542 3162 8542
      3162 8567
TIME...MOT...LOC 0701Z 239DEG 27KT 3158 8557

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25/Owen
Special weather statement, Dec 10, 1:49 AM CST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
149 AM CST Sun Dec 10 2023

ALZ019>021-100815-
Calhoun AL-Cleburne AL-Cherokee AL-
149 AM CST Sun Dec 10 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CALHOUN...NORTH
CENTRAL CLEBURNE AND CHEROKEE COUNTIES THROUGH 215 AM CST...

At 148 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Western Weiss Lake to near Piedmont. Movement
was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Piedmont, Centre, Cedar Bluff, Centre Municipal Airport, Forney,
Leesburg, Gaylesville, Tennala, Pleasant Gap, Cornwall Furnace Park,
Western Weiss Lake, Eastern Weiss Lake, Moshat, Coloma, Weiss Dam,
Fullerton, Yellow Creek Falls, Chesnut Bay Resort, Spring Garden, and
Broomtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CST for northeastern
Alabama. A Tornado Watch also remains in effect until 400 AM CST for
east central Alabama.

&&

LAT...LON 3394 8540 3381 8557 3420 8579 3439 8549
TIME...MOT...LOC 0748Z 217DEG 38KT 3420 8570 3392 8555

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

12/Robinson
Special weather statement, Dec 10, 1:52 AM CST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
152 AM CST Sun Dec 10 2023

ALZ019-021-027>029-037-100845-
Tallapoosa AL-Calhoun AL-Clay AL-Talladega AL-Randolph AL-
Cleburne AL-
152 AM CST Sun Dec 10 2023

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL TALLADEGA...
RANDOLPH...SOUTHEASTERN CALHOUN...NORTHERN TALLAPOOSA...CLEBURNE AND
CLAY COUNTIES THROUGH 245 AM CST...

At 152 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Jacksonville to Oxford to near Barfield to
6 miles east of Goodwater. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Anniston, Oxford, Alexander City, Jacksonville, Roanoke, Heflin,
Lineville, Ashland, Wedowee, West End-Cobb Town, Lake Wedowee, Cobb
Town, Fort McClellan, Saks, Weaver, Munford, New Site, Hobson City,
Wadley, and Ranburne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for northeastern
Alabama. A Tornado Watch also remains in effect until 400 AM CST for
east central Alabama. A Tornado Watch also remains in effect until
800 AM CST for east central Alabama.

&&

LAT...LON 3295 8601 3309 8601 3332 8585 3352 8596
      3379 8580 3396 8548 3396 8540 3322 8525
TIME...MOT...LOC 0752Z 235DEG 48KT 3380 8569 3357 8583 3337 8578 3306
8594

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

12/Robinson
Local storm report, Dec 10, 2:37 AM CST, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Birmingham AL
237 AM CST Sun Dec 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     Tornado          5 ESE Blue Springs      31.63N 85.44W
12/10/2023                   Barbour            AL   Official NWS Obs

            TDS off EOX radar.

&&

GMS
Local storm report, Dec 10, 2:39 AM CST, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
239 AM CST Sun Dec 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     Tornado          3 SE Richards Crossroad 31.71N 85.23W
12/10/2023                   Barbour            AL   Official NWS Obs

            TDS off EOX radar.

&&

GMS
Special weather statement, Dec 10, 4:33 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
433 AM CST Sun Dec 10 2023

ALZ045-047-048-101115-
Lee AL-Macon AL-Russell AL-
433 AM CST Sun Dec 10 2023

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LEE...SOUTHEASTERN MACON
AND NORTHWESTERN RUSSELL COUNTIES THROUGH 515 AM CST...

At 432 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Auburn to near Guerryton. Movement was east at
45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Auburn, Opelika, Hurtsboro, Smiths, Smiths Station, Russell County
Sports Complex, Uchee, Seale, Auburn University, Ladonia, Beauregard,
Society Hill, Bleecker, Griffen Mill, Robert G. Pitts Airport, Creek
Stand, Monterey Heights, Hatchechubbe, Chewacla State Park, and
Ladonia Sports Complex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM CST for southeastern
and east central Alabama.

&&

LAT...LON 3220 8510 3220 8543 3223 8544 3223 8551
      3265 8552 3265 8510 3264 8510 3263 8508
      3262 8509 3257 8506
TIME...MOT...LOC 1032Z 274DEG 37KT 3258 8546 3225 8549

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 7:40 PM CSTSpecial Weather StatementBMXLamar, Marion50 min
Dec 9, 8:25 PM CSTSpecial Weather StatementBMXWinston65 min
Dec 9, 10:34 PM CSTSpecial Weather StatementBMXPickens, Tuscaloosa41 min
Dec 9, 10:40 PM CSTSpecial Weather StatementBMXSt. Clair35 min
Dec 9, 10:41 PM CSTAreal Flood AdvisoryBMXJefferson3 hr
Dec 9, 11:05 PM CSTSpecial Weather StatementBMXGreene, Hale, Sumter55 min
Dec 9, 11:12 PM CSTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker48 min
Dec 9, 11:15 PM CSTSpecial Weather StatementBMXCherokee, Etowah45 min
Dec 9, 11:59 PM CSTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair46 min
Dec 10, 12:44 AM CSTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, Jefferson, St. Clair, Shelby46 min
Dec 10, 1:02 AM CSTSpecial Weather StatementBMXBarbour28 min
Dec 10, 1:03 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega42 min
Dec 10, 1:16 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair44 min
Dec 10, 1:48 AM CSTTornado Warning Tornado observedBMXBarbour12 min
Dec 10, 1:49 AM CSTSpecial Weather StatementBMXCherokee26 min
Dec 10, 1:52 AM CSTSpecial Weather StatementBMXClay, Cleburne, Randolph53 min
Dec 10, 4:33 AM CSTSpecial Weather StatementBMXLee, Russell42 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.